Publikációk

Csikós Balázs, Horváth Márton: Two Kneser–Poulsen-type inequalities in planes of constant curvature, Acta Mathematica Hungarica 155 (1) 158–174 (2018) Springer, arXiv

Csikós Balázs, Horváth Márton: Harmonic Manifolds and Tubes, The Journal of Geometric Analysis in press (2017) Springer, arXiv

Horváth Márton, Ruzsa Z. Imre: Connections between the cardinality of sumsets and difference sets near the extreme, Annales Universitatis Scientiarium Budapestinensis de Rolando Eötvös Nominatae Sectio Mathematica 59 133–138. (2016) pdf

Csikós Balázs, Horváth Márton: Harmonic manifolds and the volume of tubes about curves, Journal of the London Mathematical Society 94 (1) 141–160. (2016) Oxford, arXiv

Csikós Balázs, Horváth Márton: A characterization of spaces of constant curvature by minimum covering radius of triangles, Indagationes Mathematicae 25 (3) 608–617. (2014) ScienceDirect

Horváth Márton: Geodetikus gömbök metszetéről, doktori értekezés (2013) pdf

Csikós Balázs, Horváth Márton: A characterization of harmonic spaces, Journal of Differential Geometry 90 (3) 383–389. (2012) Project Euclid

Csikós Balázs, Horváth Márton: On the volume of the intersection of two geodesic balls, Differential Geometry and Applications 29 (4) 567–576. (2011) ScienceDirect

 

publikációs lista az MTMT-n

vissza a főoldalra